Skip to Content

Will taking soma cause nightmares?

Responses (4)

Anonymous 30 Jan 2011

Hello,

I checked the list for possible side effects and nightmares are not listed.-

I suggest you do contact your Dr. tomorrow and let him / her know about what you are experiencieng:

List of possible side effects for future reference:

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Soma:

Dizziness; drowsiness; headache.

caringsonbj 30 Jan 2011

Maso is right that is not a side effect that is listed but please know that sometimes various medications affect people in ways that are listed if you have any problems please give your prescribing doctor a call and discuss this with him with best wishes,

Rachelshewrote 14 Apr 2012

I'm no doctor but I am currently prescribed Soma at bedtime and I am having extremely STRANGE, vivid nightmares. I plan on calling my doctor and informing him on Monday. I believe Soma is the cause. I also have interrupted sleep due to the nightmares, its no longer worth taking. Back to Flexeril!

jessewoodson 23 Aug 2012

Yes it does! I don't care that it's not on the listed side affects. Those are clinical tests done on a certain sample size. Those tests do not pick up all affects possible. I have been taking it for almost 3 yrs. The dreams are VIVID, sometimes extremely bizarre. If I'm off the drug, they stop.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions